# SDR DALA1234605645

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 51,626 hours, 16,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Pin
- Condition: Bent
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOWER RELEASE PIN IS BENT REMOVED L1 DOOR ESCAPE SLIDE AND INSTALLED REPLACEMENT L1 DOOR ESCAPE SLIDE IN REF AMDS 25-66-9001 AND JIC 2566-9001-1L.
